# SDR FDEA201706271766

- Difficulty date: June 27, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 24,743 hours, 13,813 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Part number: A53781984216
- Condition: Corroded
- Location: Frame 25
- Part time: 24,743 hours, 13,813 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK, JUST AFT OF FRAME 25 & BETWEEN Y 0 & -Y450,  FLOOR PRESSURE DECK PLATE HAS CORROSION.  REMOVED AND REPLACED PRESSURE DECK PLATE IAW SRM 51-40-21.
